The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 5, Issue 2, 2008

 

 

Art No.
 
Title Author (s)

1

Existence Results for Perturbed Fractional Differential
Inclusions

 

Yong-Kui Chang

2

Some Generalized Difference Sequence Spaces Defined by Orlicz Functions

 

Ramzi S. N. Alsaedi and Ahmad H. A. Bataineh

3

Multivalent Harmonic Mappings Convoluted With a Multivalent Analytic Function

 

Om P. Ahuja and Özlem Güney

4

Equilibria and Periodic Solutions of Projected Dynamical Systems on Sets with Corners

 

Matthew D. Johnston and Monica-Gabriela Cojocaru

5

Regular Variation on Time Scales and Dynamic Equations

 

Pavel Řehák

6

Fekete-Szegö Problem for Univalent Functions with Respect to k-Symmetric Points

 

K. Al-Shaqsi and M. Darus

7

Reverses of the CBS Integral Inequality in Hilbert Spaces and Related Results

 

I. Brnetić, S. S. Dragomir, R. Hoxha and J. Pečarić

8

The ε-Small Ball Drop Property

 

C. Donnini and A. Martellotti

9

Contact With Adhesion between a Deformable Body and a Foundation

 

B. Teniou and M. Sofonea

10

Stability of a Mixed Additive, Quadratic and Cubic Functional Equation In Quasi-Banach Spaces

 

A. Najati and F. Moradlou

11

Integer Sums of Powers of Trigonometric Functions (MOD p), for prime p

 

G. J. Tee

12

Long Correlations Applied to the Study of Agricultural Indices in Comparison with the S&P500 index

 

M. C. Mariani, J. Libbin, M.P. Beccar Varela, V. Kumar Mani, C. Erickson, D.J. Valles Rosales

13

Strongly Nonlinear Variational Parabolic Problems in Weighted Sobolev Spaces

 

L. Aharouch, E. Azroul and M. Rhoudaf

14

A Subclass of Meromorphically Multivalent Functions with Applications to Generalized Hypergeometric Functions

 

M. K. Aouf

15

Some Properties of the Solution of a Second Order Elliptic Abstract Differential Equation

 

A. Aibeche and K. Laidoune

16

A Method for Solving Systems of Nonlinear Equations

 

J. Shokri

17

On ε-simultaneous Approximation in Quotient Spaces

 

H. Alizadeh, Sh. Rezapour, S. M. Vaezpour

18

A Double Inequality for Divided Differences and Some Identities of the Psi and Polygamma Functions

 

B. N. Guo and F. Qi

 


© 2004-2015 Austral Internet Publishing